# SDR FDEA201710303106

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 62,865 hours, 14,495 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD9830507L
- Part serial: 0266
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPLACING L1 DOOR WARNING SWITCH, DURING OPS CHECK, WHILE ARMING DOOR SLIDE, ACTIVATED PNEUMATIC DOOR SYSTEM. SLIDE DID NOT DEPLOY, BUT DROPPED FROM BASKET FULLY INTACT. INSTALLED L1 DOOR SLIDE/RAFT CONTAINER, IAW AMM 25-61-01-4.
